# SDR AALA2018052989022

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 52,160 hours, 21,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT STATION,  RIGHT FLASHLIGHT HAD A LOW BATTERY CHARGE.  REPLACED THE FLASHLIGHT ASSEMBLY AND OPS CHECKED OK IAW AMM 25-60-00.
